# SDR A6WA2018120346194

- Difficulty date: November 26, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 34,696 hours, 33,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD FACE HAS A CRACK DETECTED WITH UT @RBL 36.20 @ TOP CLIP OF LOWER PANEL ON RH SIDE OF CLIP JUST BELOW THE UPPER RIVET APPROX .25 LONG. REPAIRED
